MAUDE Adverse Event Report: Medline Industries, LP CURAD; BANDAGE,ADHESIVE,FABRIC,FINGERTIP,LG,ST

Medline Industries, LP CURAD; BANDAGE,ADHESIVE,FABRIC,FINGERTIP,LG,ST
Catalog Number NON25513
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the "wings" on the bandage don't stay "stuck" to the other part of the bandage as it should.
 
Additional Manufacturer Narrative
The complaint was received related to a bandage not sticking; the customer reported that the "wings" on the bandage don't stay "stuck" to the other part of the bandage as it should.The samples provided by the customer were evaluated, a coa for the product lot was requested from the vendor, and trend analysis was performed by reviewing the past two years of complaint data; several remaining unopened/unused bandages were inspected for visual defects, none were noted, and after several hours no indication of peeling or weak adhesion was observed.The coa was reviewed and it was determined that the product lot met all technical requirements including adhesive strength; based on the information provided, medline was not able to confirm the reported issue or that the product failed to meet specifications.The documented cause was not confirmed with received sample, and the review of the complaint information as well as the results of the investigation indicated no need for further action.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CURAD
Common Device Name
BANDAGE,ADHESIVE,FABRIC,FINGERTIP,LG,ST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50753411
Report Number1417592-2026-39072
Device Sequence Number18558988
Product Code KGX
UDI-Device Identifier10080196740185
UDI-Public10080196740185
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON25513
Device Lot Number9092400001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/21/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown